Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 9 found articles
 
 
  Asymptotic solution of free convection near a corner of two vertical porous plates embedded in porous medium
 
 
Title: Asymptotic solution of free convection near a corner of two vertical porous plates embedded in porous medium
Author: Liu, C.Y.
Ismail, K.A.R.
Appeared in: Letters in heat and mass transfer
Paging: Volume 7 (1980) nr. 6 pages 7 p.
Year: 1980
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands